Ulrich ideals and almost gorenstein rings

Shiro Goto, Ryo Takahashi, Naoki Taniguchi

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The structure of the complex RHomR(R/I, R) is explored for an Ulrich ideal I in a Cohen–Macaulay local ring R. As a consequence, it is proved that in a one-dimensional almost Gorenstein but non-Gorenstein local ring, the only possible Ulrich ideal is the maximal ideal. It is also studied when Ulrich ideals have the same minimal number of generators.

Original languageEnglish
Pages (from-to)2811-2823
Number of pages13
JournalProceedings of the American Mathematical Society
Volume144
Issue number7
DOIs
Publication statusPublished - 2016 Jul 1
Externally publishedYes

    Fingerprint

Keywords

  • Almost Gorenstein ring
  • Cohen–Macaulay ring
  • Ulrich ideal

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this